Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and Light Sensitivity KathrynLex

Posted by trucker on April 7, 2004, at 15:40:24

In reply to Lexapro and Light Sensitivity, posted by KathrynLex on April 7, 2004, at 15:30:04


in case no one told you ... you will sunburn and severly on this medication.... eyes sensitive too.

trucker

> Hi,
>
> I recently increased my Lexapro dose to 20 mgs and also increased my Wellbutrin dose to 150 mgs. Now I'm very sensitive to light, it hurts my eyes. I don't know if it's the Lex or the Wellbutrin. Has anyone experienced this with Lex? Thanks.
>
> K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:trucker thread:109458
URL: http://www.dr-bob.org/babble/20040407/msgs/333772.html